Jarrow Formulas L-Carnosine

$34.99 Our Price
90 Capsules Size
Quantity
  • Jarrow FORMULAS provides the highest quality L-Carnosine available
  • 90 Capsules

Reviews

Tamara D. Neilson

Of all of the supplements I take for brain enhancement (nootropics, etc), I really love this stuff! There's a ton of research about how it helps with slowing down the shortening of telomeres (aging process) and I believe it! when I take 1000 mg a day, I notice that I feel more physically and mentally energized & alert. I don't think this is placebo either as I didn't expect much from this when I first bought it. I tossed it into the routine and noticed that if I overwhelmed my system with it (1000mg seems to do the trick), I am seriously on my game. I take cdp-choline, alcar, Phosphatidyl serine and a few others but this stuff rocks. Give it a month or 2 though, it doesn't work overnight.

Vincent

Before taking these, I worried that it would upset my stomach because I have always had a weak stomach. Luckily I have no stomach problems taking these (even on an empty stomach). But I also don't feel any significant increase in energy level as some have experienced. I don't really feel anything drastically different generally. I do feel that I react faster when playing sports - not a huge improvement but noticeable nevertheless. 2 people found this helpful

Wolfee1

've taking Jarrow L-Carnosine one Capsul every day for the Past Five Months, since June of 2012 and I have noticed nothing. On the Bottle Directions says to take One to Three Capsules Daily, so I am following the Directions, but noticed Nothing. L- Carnosine Supports Cellular Rejuvenation, However, I don't see of any Changes, hopefully it's taking place in the inside first. The Capsules are a little big but easy to swallow, As Soonest I finish what I have left which is another month, I will not take them any more and see if there is any changes! ...Thank You D.D.

Joseph Charles

o))) 2️⃣☠️📣💣💥i diid not feel anything different

JULIEK

I've always been a really healthy eater (I don't eat packaged foods except an occasional bowl of cereal or ice cream), I exercise regularly, am on the lower end of my BMI, and Im really critical of the vitamins I take, especially the quality. I'm 28 and wanted to take a supplement to help aid brain functioning and support as well as reduce "aging". I take 1000mg of Nordic Naturals EPA, and 1000mg of their DHA. But I recently decided to add this vitamin into my regime since I read it was great for cellular aging and brain function (I noticed people praised it helped alleviate that "brain fog" feeling. Something I occasionally feel as I get older). Before I ordered I did an overall read through on the internet, and went to see if if would interact with any of the other vitamins I take or my adderall... I have adhd. Drug interaction checker from two sites indicated there would bot NO problem, and I didn't read any bad side effects from two medical sites. When I write a review I usually wait 2-3 months after taking something. But here my review comes after I stopped taking this for only 5 days and because I had horrible side effects which I learned should be put as a warning on the bottle. So the first morning I took this, within an hour I noticed I felt relatively more alert, had more energy, a tiny bit jittery, and my focus had improved. There was no early morning brain fog, which was nice and I could really focus! I took this with a fruit smoothie I made. (also note I do not take all my vitamins together. I only take two together at a time and really do my reading to determine which ones will pair up well and which times during the day I can take them to spread them out). While I noted some immediate stimulation from this supplement I also felt at the same time there was ever so slight "pressure in my head," but that went away within 3 hours. I figured it was either a headache or me getting used to the new stimulant. The second morning I made sure to see if I had any of the "pressure" feeling I did the day before and noticed I did not. I could focus, and I was pumped. I took one pill a day for the first three days in the morning. The tension was not prominent but I did notice after the second or third, one-a-day morning dose, that at night, when I got into bed, when I would lie down, in my nasal cavity I cold hear these crackling and popping sounds, which I thought was me coming down with a cold. Once I tolerated the three days of morning doses, I added a second pill to see if I could tolerate an afternoon dose too. The first 2-a-day dosing I had no problems in the morning but by the evening, I had slight pressure, and noticed popping and a a runny nose and figured it may be a cold. The next morning I woke up fine. Took a morning dose with no problems, but I guess the side effects almost built up, so I felt nothing else until that evening of the fourth day when by 5pm I noticed I had an incredibly still neck, and the back of my head was throbbing. I did a symptom checker, concerned, and the signs matched that of a tension headache. I took a bath, which immediately helped eased things, as well as some aspirin, and then went to sleep. But by the next morning the throbbing pains in my head and neck my cerebellum is resurfaced, the tension in my neck and now lower base of my spine resumed. I had horrible intercranial pressure, it was as if the center of my head was about to burst open and pressure and pain spread everywhere in my head. I couldn't focus because of all the throbbing (its hard with adhd) and I thought I was having an aneurysm. However I had no vision problems, no "worst headache of my life," it was just horrible horrible brain pressure, and back of my neck pain and stiffness, and as if my head was in a vice. My ears wouldn't pop at all, I had to hold my nose to pop them constantly, my nose was runny. It built up so fast, the first three or four days I just felt more alert with a little bit of pressure on the first day and in my sinuses, but by the 5th morning day my body full on was hurting and I didn't take it anymore. I called my doctor just in case and went to see her and determined its not an aneurysm (had an MRI), and its not any problem in my brain. I was advised to stop taking the Carnosine, which I had already done. The pressure lasted almost a week after I stopped taking this. Once I didn't have to worry that I was about to have any sort of aneurysm etc I spent some serious time looking into this supplement. I am in biomedical research so I started looking at medical journals for published findings on histadine and its effects on the brain. Turns out too much histadine can cause allergic reactions in people with psychological disorders, something NOT specified on the bottle. Apparently those with depression, bipolar disorder, and schizophrenia findings suggest should NOT take this supplement. I haven't found any research on its effect with ADHD but histadine and psychological disorders show more negative interactions then can be attributed to sheer randomness. Granted anyone can have bad reactions to supplements. I know not every supplement works for me, but this one (at the research level) supports findings that suggest that increased histadine negatively effects those with certain psychological disorders. Further the amount of histadine should be based on your weight, something that is not indicated. 500mg may be too much for someone. I'm 115 pounds, I am not sure if 500 is too much for me, but thats not something indicated on the bottle. When I did a quick search before buying this most generic sites do not state that this product could be a problem for those with any sort of psychological disorder. Drug interaction checker made no issuer of it with adderall. In fact I only read its had positive effects on autism. But when you start looking into published findings in medical journals not readily available to the public in databases like JSTOR, PubMed, InfoTrac etc etc, its only then that I discovered that too high levels of histidine as some of these studies found can lead to stress and mental disorders such as anxiety, another reports that people with schizophrenia have been found to have high levels of histidine already so taking something like this clearly a no no. Granted I am sure those with Schizophrenia made have more appropriate advising for nutritional over the counter supplements then myself and others, but not even my doctor at a high rated Boston Hospital knew anything about this. I also discovered that excessive histadine, will result in symptoms often indistinguishable from an allergy, hence why initially I attributed the symptoms to coming down with a cold. In sum, since I have now found several publications linking histadine to negative side effects in people with psychological disorders, its clear the bottle should in fact have a warning about this. Especially since the NIH reports that an estimated 26.2 percent of Americans ages 18 and older i.e. 57.7 million people, or about 1 in 4 adults suffer from a diagnosable mental disorder. Thankfully I got to return my bottle and got a 30 dollar refund, but I couldn't focus, do my work or exercise for a week after I stopped taking this. And on top of that got slapped with a pretty large medical bill for an MRI, not cool. Thus heed caution since even your doctor may not know if this will work for you.